| Model Number |
880-215/11 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specifications valid at the time of manufacture.The report is delayed due to original classification of the case as non-reportable.Due to the recent fda inspection we reevaluated the complaint in comparison to similar complaints with different outcomes and therefore determined that it is reportable.We have addressed this observation in capa-23-08.
Event or Problem Description
Complaint samples were received at lb on 2022-05-18, with information from a surgery on (b)(6) 2022, per (b)(6).: "tibial poly wouldn't engage to tibial component so dr.(b)(6).Went to another poly insert".[customer].